Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Character sheaves on disconnected groups, IX

Author: G. Lusztig
Journal: Represent. Theory 10 (2006), 353-379
MSC (2000): Primary 20G99
Published electronically: August 17, 2006
MathSciNet review: 2240705
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We associate a two-sided cell to any (parabolic) character sheaf. We study the interaction between the duality operator for character sheaves and the operation of “twisted induction".

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): February 8, 2006
Published electronically: August 17, 2006
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.